Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 864173, 4 pages
http://dx.doi.org/10.1155/2015/864173
Research Article

A Reverse Theorem on the - Continuity of the Dual Map

1Department of Mathematics and Physics, Texas A&M University Central Texas, Killeen, TX 76548, USA
2Department of Mathematics, University of Cadiz, 11519 Puerto Real, Spain

Received 9 October 2014; Accepted 22 February 2015

Academic Editor: Henryk Hudzik

Copyright © 2015 Mienie de Kock and Francisco Javier García-Pacheco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mienie de Kock and Francisco Javier García-Pacheco, “A Reverse Theorem on the - Continuity of the Dual Map,” Journal of Function Spaces, vol. 2015, Article ID 864173, 4 pages, 2015. https://doi.org/10.1155/2015/864173.